| Catalog Number |
035.7018S |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Fibrosis (3167)
| Date of Event |
03/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2024 in the patient's mouth.On (b)(6) 2025, non-osseointegration was verified.No product was returned to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.
Additional Manufacturer Narrative
Non-fatal serious injury or device malfunction stored due to covid 19 pandemic in accordance with fda guidance "postmarketing adverse event reporting for medical products and dietary supplements during a pandemic" published may 2020.
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024 in ada 2.On (b)(6) 2025 non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.